Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 6(450), Pages 159–160 (Mi umn9918)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Variational principle for multidimensional conservation laws and pressureless media

A. I. Aptekarev, Yu. G. Rykov

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 19-71-30004
This research was supported by the Russian Science Foundation under grant no. 19-71-30004.


DOI: https://doi.org/10.4213/rm9918

Full text: PDF file (382 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:6, 1117–1119

Bibliographic databases:

MSC: 35L45, 35L60, 35L65
Received: 14.10.2019

Citation: A. I. Aptekarev, Yu. G. Rykov, “Variational principle for multidimensional conservation laws and pressureless media”, Uspekhi Mat. Nauk, 74:6(450) (2019), 159–160; Russian Math. Surveys, 74:6 (2019), 1117–1119

Citation in format AMSBIB
\Bibitem{AptRyk19}
\by A.~I.~Aptekarev, Yu.~G.~Rykov
\paper Variational principle for multidimensional conservation laws and pressureless media
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 6(450)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn9918}
\crossref{https://doi.org/10.4213/rm9918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4036772}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74.1126R}
\elib{https://elibrary.ru/item.asp?id=45304648}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 6
\pages 1117--1119
\crossref{https://doi.org/10.1070/RM9918}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000518760400004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85091467177}


Linking options:
  • http://mi.mathnet.ru/eng/umn9918
  • https://doi.org/10.4213/rm9918
  • http://mi.mathnet.ru/eng/umn/v74/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Rykov, “Solutions with Substance Decay in Pressureless Gas Dynamics Systems”, Math. Notes, 108:3 (2020), 465–468  mathnet  crossref  crossref  isi  elib
    2. M. A. Lapik, “Dynamics of Supports of Extremal Measures in the Field of a Point Charge”, Math. Notes, 108:5 (2020), 752–755  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Yu. G. Rykov, “Variational Formulation of the Problem of Finding Generalized Solutions for Quasilinear Hyperbolic Systems of Conservation Laws”, Math. Notes, 110:6 (2021), 972–975  mathnet  crossref  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    References:16
    First page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021